Functional equations in matrix normed spaces

Title
Functional equations in matrix normed spaces
Authors
박춘길
Keywords
Operator space; fixed point; Hyers-Ulam stability; Cauchy additive functional equation; quadratic functional equation
Issue Date
2015-08
Publisher
INDIAN ACAD SCIENCES
Citation
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, v. 125, NO 3, Page. 399-412
Abstract
Using the fixed point method, we prove the Hyers-Ulam stability of the Cauchy additive functional equation and the quadratic functional equation in matrix normed spaces.
URI
http://link.springer.com/article/10.1007/s12044-015-0237-4http://hdl.handle.net/20.500.11754/26848
ISSN
0253-4142; 0973-7685
DOI
http://dx.doi.org/10.1007/s12044-015-0237-4
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE